# SDR GLBA2016120800622

- Difficulty date: December 8, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 38,434 hours, 46,758 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, A

## Discrepancy

SIG EVENT, PILOT REPORTED THAT THEY HAD A BLEED AIR FAIL AND DESCENDED TO FL110 AND DROPPED THE MASKS, NO EMER DECLARED. ** SUPPLEMENTAL INFORMATION WILL BE SUBMITTED UPON COMPLETION OF THE REPAIR AND RETENTION OF THE PAPERWORK. **
